# SDR UIEA2020091502003

- Difficulty date: September 15, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 98,739 hours, 20,375 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Tube
- Part number: AS13806S0125
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENG HPSOV AT 03.57Z AT FL250 N1 106.5 DURING CLIMB OUT.  MESSAGE APPEARED AND SELF CORRECTED BEFORE WE RAN QRH.  TRANSFER TO DMI NR 134451, IAW MEL 36-11-02-02, CAT C, DUE DATE 25SEP20.  PLACARD INSTALLED.  ACTIVATED HPSOV, CHECKED FOR LOOSE LINES, OPERATED HPSOV, ACTIVATED T/R.  OPERATION CHECKED NORMAL, IAW TASK CARD & FIM 36-11-00-815-843-001.  THIS CLEARS MDDR 134451.  TIME & INITIAL - TS 0712Z.  PLACARDS REMOVED.  MCC NOTIFIED.  RT ENGINE HPSOV FAULT FOUND.  RE-OPENED MDDR 134451, IAW DDG 36-11-02-02, CAT C, DUE DATE SEP-25-2020.  PLACARD INSTALLED.  C/W DDG PROCEDURES.   REMOVED AND REPLACED PRESSURE LINE AND ELBOW JOINT TO HPSOV, IAW AMM 20-11-00.  HPSOV OPS CK GOOD, PER AMM 36-11-07.  THIS CLEARS DMI 134451, MCC NOTIFIED, PLACARDS REMOVED.  DDG PROCEDURES REVERTED TO NORMAL CONFIG.
